# SDR SWAA097181

- Difficulty date: November 7, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 41,729 hours, 24,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE DEPLOY CABLE OUT POSITION.  REPOSITIONED CABLE PER MM.
